Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Traces in oriented homology theories of algebraic varieties


Author: K. Pimenov
Translated by: the author
Original publication: Algebra i Analiz, tom 19 (2007), nomer 5.
Journal: St. Petersburg Math. J. 19 (2008), 805-828
MSC (2000): Primary 14F43
Published electronically: June 27, 2008
MathSciNet review: 2381946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is an attempt to axiomatize the notion of oriented homology theory. Under the axioms in question, a Chern structure determines an orientation and vice versa. The main result of the paper is the projective bundle theorem in §2.


References [Enhancements On Off] (What's this?)

  • [Ne] Alexander Nenashev, Projective bundle theorem in homology theories with Chern structure, Doc. Math. 9 (2004), 487–497 (electronic). MR 2117424 (2006f:14021)
  • [P1] I. Panin, Oriented cohomology theories of algebraic varieties, 𝐾-Theory 30 (2003), no. 3, 265–314. Special issue in honor of Hyman Bass on his seventieth birthday. Part III. MR 2064242 (2005f:14043), http://dx.doi.org/10.1023/B:KTHE.0000019788.33790.cb
  • [PS] I. Panin and A. Smirnov, Push-forwards in oriented cohomology theories of algebraic varieties, (2000), http://www.math.uiuc.edu/K-theory/0459.
  • [Pa] I. Panin, Riemann-Roch theorems for oriented cohomology, Axiomatic, enriched and motivic homotopy theory, NATO Sci. Ser. II Math. Phys. Chem., vol. 131, Kluwer Acad. Publ., Dordrecht, 2004, pp. 261–333. MR 2061857 (2005g:14025), http://dx.doi.org/10.1007/978-94-007-0948-5_8
  • [Pi] K. Pimenov, Traces in oriented homology theories, (2005), http://www.math.uiuc.edu/K-theory/ 0724.
  • [PY] I. Panin and S. Yagunov, Poincaré duality for algebraic varieties, (2002), http://www.math.uiuc. edu/K-theory/0576.
  • [S] A. Solynin, Chern and Thom elements in the representable cohomology theories, Preprint POMI-03/2004; www.pdmi.ras.ru/preprint.
  • [SV] Andrei Suslin and Vladimir Voevodsky, Bloch-Kato conjecture and motivic cohomology with finite coefficients, The arithmetic and geometry of algebraic cycles (Banff, AB, 1998) NATO Sci. Ser. C Math. Phys. Sci., vol. 548, Kluwer Acad. Publ., Dordrecht, 2000, pp. 117–189. MR 1744945 (2001g:14031)
  • [V] V. Voevodsky, The Milnor conjecture, (1996), http://www.math.uiuc.edu/K-theory/0170.
  • [V1] Vladimir Voevodsky, 𝐀¹-homotopy theory, Proceedings of the International Congress of Mathematicians, Vol. I (Berlin, 1998), 1998, pp. 579–604 (electronic). MR 1648048 (99j:14018)
  • [V2] -, Cancellation theorem, (2002) http://www.math.uiuc.edu/K-theory/0541.

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 14F43

Retrieve articles in all journals with MSC (2000): 14F43


Additional Information

K. Pimenov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia
Email: kip302002@yahoo.com

DOI: http://dx.doi.org/10.1090/S1061-0022-08-01022-4
PII: S 1061-0022(08)01022-4
Keywords: Chern class, Thom isomorphism, orientation, homology theory
Received by editor(s): April 10, 2007
Published electronically: June 27, 2008
Additional Notes: Supported by the Russian Ministry of Education (grant no. PD02-1.1-368) and by INTAS (grant no. 05-1000008-8118)
Dedicated: Dedicated to the centenary of the birth of Dmitriĭ Konstantinovich Faddeev
Article copyright: © Copyright 2008 American Mathematical Society